# SDR FDEA201308161909

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 51,336 hours, 9,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LOWER FRAME NR 2 FITTING SHOWING A CRACK INDICATION.  R & R IAW SRM 51-31-01, REV 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 117.
